# SDR UALA2012090404937

- Difficulty date: September 1, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 67,920 hours, 12,299 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 756603E
- Part serial: 124
- Condition: Failed
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR STATUS MESSAGE DISPLAYED AFTER PUSHBACK.  RESET ONE TIME BUT MESSAGE CAME BACK.  REPLACED RT GCU.  ALL LATCHED AND STATUS MESSAGES ERASED.
